Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Severe cramping on left of stomach, blood on wiping and in toilet, nausea, taken Vibramycin, no improvement. What could be wrong?

My last period was 26 Aug 2012. For about two weeks i ve been cramping on my left side of my stomach. Sept 30, I started to see blood on the tissue everytime i wipe myself. I don t have any discharge ,itching burning while urine. I went to ER on Sept 30, but my test for UTI & STD came back negative but the Doctor prescribed me Vibramycin and discharge me with pelvic pain . Im still cramping, i noticed for the last two days after I use the restroom I drop about 3 drop of blood in the toliet. i been feeling nausea for some days but i threw up today after a hour of taking my antibiotics. What could be wrong with me.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description the possible causes for your problem are :
- Pelvic inflammatory disease. If there is any associated cervical erosion etc that can present with spotting.
-Better to go for urine culture and sensitivity rule out the possibility of UTI.
Consult gynecologist once, get examined and go for ultrasound. By this possibly the cause for your problem can be identified.
Nausea and vomiting may be side effects of the antibiotics.
Take antacid with antiemetic before food, then take antibiotic after food.
This can help in decreasing the nausea.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Sat, 21 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor